# SDR FDEA201501270308

- Difficulty date: January 27, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 758 hours, 28,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51061
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STA 815 - 830 LBL 45.5 SEAT TRACK CROWN FOUND CHAFED.  SEAT TRACK CROWN CHAFE MARK REMOVED IAW SRM 51-10-  02 REV 113 REWORKED AREA EVALUATED AND FOUND MATERIAL LOSS OF 0.030", EXCEEDED CROWN LIMIT OF 0.20" IAW SRM 53-00-52 ALLOWABLE DAMAGE I FIG 101 REV 113.  REPAIR CARRIED OUT IAW SRM 53-00-52 REPAIR 1 REV 114.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
